首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
2-DIMENSIONAL RIEMANN PROBLEM FOR A HYPERBOLIC SYSTEM OF CONSERVATION-LAWS
被引:0
|
作者
:
CHANG, T
论文数:
0
引用数:
0
h-index:
0
机构:
CHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
CHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
CHANG, T
[
1
]
TAN, DC
论文数:
0
引用数:
0
h-index:
0
机构:
CHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
CHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
TAN, DC
[
1
]
机构
:
[1]
CHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
来源
:
ACTA MATHEMATICA SCIENTIA
|
1991年
/ 11卷
/ 04期
关键词
:
D O I
:
暂无
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:369 / 392
页数:24
相关论文
共 50 条
[1]
2-DIMENSIONAL RIEMANN PROBLEM FOR A HYPERBOLIC SYSTEM OF NONLINEAR CONSERVATION-LAWS .1. 4-J CASES
TAN, DC
论文数:
0
引用数:
0
h-index:
0
机构:
Institute of Mathematics, Academia Sinica
TAN, DC
ZHANG, T
论文数:
0
引用数:
0
h-index:
0
机构:
Institute of Mathematics, Academia Sinica
ZHANG, T
[J].
JOURNAL OF DIFFERENTIAL EQUATIONS,
1994,
111
(02)
: 203
-
254
[2]
2-DIMENSIONAL RIEMANN PROBLEM FOR A HYPERBOLIC SYSTEM OF NONLINEAR CONSERVATION-LAWS .2. INITIAL DATA INVOLVING SOME RAREFACTION WAVES
TAN, DC
论文数:
0
引用数:
0
h-index:
0
机构:
Institute of Mathematics, Academia Sinica
TAN, DC
ZHANG, T
论文数:
0
引用数:
0
h-index:
0
机构:
Institute of Mathematics, Academia Sinica
ZHANG, T
[J].
JOURNAL OF DIFFERENTIAL EQUATIONS,
1994,
111
(02)
: 255
-
282
[3]
THE SOLUTION OF THE RIEMANN PROBLEM FOR A HYPERBOLIC SYSTEM OF CONSERVATION-LAWS MODELING POLYMER FLOODING
JOHANSEN, T
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV OSLO,INST INFORMAT,OSLO 3,NORWAY
UNIV OSLO,INST INFORMAT,OSLO 3,NORWAY
JOHANSEN, T
WINTHER, R
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV OSLO,INST INFORMAT,OSLO 3,NORWAY
UNIV OSLO,INST INFORMAT,OSLO 3,NORWAY
WINTHER, R
[J].
SIAM JOURNAL ON MATHEMATICAL ANALYSIS,
1988,
19
(03)
: 541
-
566
[4]
SOLUTION OF THE RIEMANN PROBLEM FOR A PROTOTYPE 2X2 SYSTEM OF NONSTRICTLY HYPERBOLIC CONSERVATION-LAWS
SHEARER, M
论文数:
0
引用数:
0
h-index:
0
机构:
DUKE UNIV,DEPT MATH,DURHAM,NC 27706
SHEARER, M
SCHAEFFER, DG
论文数:
0
引用数:
0
h-index:
0
机构:
DUKE UNIV,DEPT MATH,DURHAM,NC 27706
SCHAEFFER, DG
MARCHESIN, D
论文数:
0
引用数:
0
h-index:
0
机构:
DUKE UNIV,DEPT MATH,DURHAM,NC 27706
MARCHESIN, D
PAESLEME, PL
论文数:
0
引用数:
0
h-index:
0
机构:
DUKE UNIV,DEPT MATH,DURHAM,NC 27706
PAESLEME, PL
[J].
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS,
1987,
97
(04)
: 299
-
320
[5]
TWO-DIMENSIONAL RIEMANN PROBLEM FOR A HYPERBOLIC SYSTEM OF CONSERVATION LAWS
张同
论文数:
0
引用数:
0
h-index:
0
张同
谭得春
论文数:
0
引用数:
0
h-index:
0
谭得春
[J].
Acta Mathematica Scientia,
1991,
(04)
: 369
-
392
[6]
THE RIEMANN PROBLEM FOR A CLASS OF HYPERBOLIC CONSERVATION-LAWS EXHIBITING A PARABOLIC DEGENERACY
KEYFITZ, BL
论文数:
0
引用数:
0
h-index:
0
机构:
ADELPHI UNIV,DEPT MATH,GARDEN CITY,NY 11530
ADELPHI UNIV,DEPT MATH,GARDEN CITY,NY 11530
KEYFITZ, BL
KRANZER, HC
论文数:
0
引用数:
0
h-index:
0
机构:
ADELPHI UNIV,DEPT MATH,GARDEN CITY,NY 11530
ADELPHI UNIV,DEPT MATH,GARDEN CITY,NY 11530
KRANZER, HC
[J].
JOURNAL OF DIFFERENTIAL EQUATIONS,
1983,
47
(01)
: 35
-
65
[7]
RIEMANN PROBLEM FOR HYPERBOLIC SYSTEMS OF CONSERVATION-LAWS WITH NO CLASSICAL WAVE SOLUTIONS
TAN, DC
论文数:
0
引用数:
0
h-index:
0
TAN, DC
[J].
QUARTERLY OF APPLIED MATHEMATICS,
1993,
51
(04)
: 765
-
776
[8]
On a Two-Dimensional Riemann Problem for Hyperbolic System of Nonlinear Conservation Laws
Hongjun Cheng
论文数:
0
引用数:
0
h-index:
0
机构:
Yunnan University,School of Mathematics and Statistics
Hongjun Cheng
Hanchun Yang
论文数:
0
引用数:
0
h-index:
0
机构:
Yunnan University,School of Mathematics and Statistics
Hanchun Yang
[J].
Acta Applicandae Mathematicae,
2021,
175
[9]
On a Two-Dimensional Riemann Problem for Hyperbolic System of Nonlinear Conservation Laws
Cheng, Hongjun
论文数:
0
引用数:
0
h-index:
0
机构:
Yunnan Univ, Sch Math & Stat, Kunming 650091, Yunnan, Peoples R China
Yunnan Univ, Sch Math & Stat, Kunming 650091, Yunnan, Peoples R China
Cheng, Hongjun
Yang, Hanchun
论文数:
0
引用数:
0
h-index:
0
机构:
Yunnan Univ, Sch Math & Stat, Kunming 650091, Yunnan, Peoples R China
Yunnan Univ, Sch Math & Stat, Kunming 650091, Yunnan, Peoples R China
Yang, Hanchun
[J].
ACTA APPLICANDAE MATHEMATICAE,
2021,
175
(01)
[10]
HYPERBOLIC SYSTEMS OF CONSERVATION-LAWS WITH A STRICT RIEMANN INVARIANT
SEVER, M
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Mathematics, Hebrew University, Jerusalem
SEVER, M
[J].
JOURNAL OF DIFFERENTIAL EQUATIONS,
1995,
122
(02)
: 239
-
266
←
1
2
3
4
5
→